# SDR DALA2015072304583

- Difficulty date: July 22, 2015
- Submitted: July 30, 2015
- Operation: Air carrier
- Aircraft: N904DL
- Make and model: Doug MD-88
- Aircraft serial: 49535
- Aircraft time: 74,354 hours, 57,047 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Window Belt
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING NDT INSPECTION A DISCREPANT AREA, DOUBLER REPAIR WAS FOUND ON FUSELAGE SKIN AROUND CABIN WINDOWS CUTOUTS BETWEEN STA Y=693 AND Y=731.  THE WINDOW BELT PANEL WAS REPLACED FROM STA Y=674 TO Y=750 FOR A NEW WINDOW BELT PANEL IAW ER/A 475245-14 REV  "ORIGINAL" RESTRICTIONS,  ITEM 4, PERMANENT REPAIR STEP 3,  A AND DWG NR: 5932737, REV "P".
